# SDR 2020FA0000300

- Difficulty date: May 8, 2020
- Submitted: June 16, 2020
- Operation: General aviation
- Aircraft: N73VX
- Make and model: Cessna TR182
- Aircraft serial: R18201011
- Aircraft time: 3,942 hours
- Engine: Lyc O540L3C5
- Engine time: 6,613 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing Cap
- Part number: 128060059
- Part serial: NSN
- Condition: Failed
- Location: Nlg Actuator
- Part time: 3,942 hours
- Component: Actuator, Cessna
- Component part number: 12805149
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR COLLAPSED ON LANDING. NOSE LANDING GEAR ACTUATOR END BEARING   FAILED. FAILURE OCCURRED IN END BEARING,  LOWER CASTING BROKE AWAY AT DOWN LOCK PIN RETAINER YOKE ON LEFT AND RIGHT SIDES OF YOKE ALLOWING DOWN LOCK PINS TO DISLODGE, SHEAR AND FALL OUT.
